# SDR DALA2024032803879

- Difficulty date: March 25, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55080
- Aircraft time: 9,235 hours, 4,378 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 5 UPPER AFT SURFACE HAS EVIDENCE OF WEAR AND PREVIOUS REWORK, REF 5742-01028-02B.   MEASURED RH SLAT TRACK NBR 5 UPPER AFT SURFACE IAW ER/A 607881- 14AD REV C AND PRI 607881-14AD REV 0 MATCHED. (LP# 0260672)
